Minerva medica · 1990
[Cutaneous side effects induced by D-penicillamine in the treatment of rheumatoid arthritis].
Аннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Broggini M, Baratelli E, Cappelli A, Crespi E, Filardi P G, Volontè S
Аннотация
After considering the cutaneous side effects of D-penicillamine in rheumatoid arthritis management, a few cases of cutaneous adverse reaction observed in 5 (13%) of 38 patients, who received the drugs, are described. Two patients had an early rash; one showed a late rash; one had a late rash with symptoms of initial pemphigus and drug-induced LES (presence of antinuclear and anti-dsDNA antibodies). Finally, one patient showed a drug-induced pemphigus with high titre of reticular anti-skin antibodies. All these manifestations required definitive discontinuance of the drug.